On Lattices Embeddable into Lattices of Order-Convex Sets. II Star-like Posets

Marina Semenova , Anna Zamojska-Dzienio

Abstract

We find a syntactic characterization of the class \$\\textbackslash\mathrm\\\textbackslash\mathbf\SUB\\(\\textbackslash\mathcal\S\)\\textbackslash\cap\\textbackslash\mathrm\Fin\\$ of finite lattices embeddable into convexity lattices of a certain class of posets which we call star-like posets and which is a proper subclass in the class of N-free posets. The characterization implies that the class \$\\textbackslash\mathrm\\\textbackslash\mathbf\SUB\\(\\textbackslash\mathcal\S\)\\textbackslash\cap\\textbackslash\mathrm\Fin\\$ forms a pseudovariety.
Author Marina Semenova
Marina Semenova,,
-
, Anna Zamojska-Dzienio ZATO
Anna Zamojska-Dzienio,,
- Department of Analysis and Sigularity Theory
Journal seriesOrder, ISSN 0167-8094, 1572-9273
Issue year2011
Vol28
No3
Pages523-548
Keywords in English06A05, 06B05, 06B15, 06B20, 08C15, Convex, Convex and Discrete Geometry, Embedding, Geometry, Join-semidistributive, Lattice, N-free, Poset, Theory of Computation, Tree-like, Variety
DOIDOI:10.1007/s11083-010-9189-6
URL http://link.springer.com/article/10.1007/s11083-010-9189-6
Score (nominal)0
Citation count*0 (2014-12-28)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back